Ontify
⌘
S
⌘
S
A Problem of Set-Theoretic Topology - Ontify
Share
A Problem of Set-Theoretic Topology
Scientific article published in 1943.
External Pages About A Problem of Set-Theoretic Topology
DOI
Statements about
A Problem of Set-Theoretic Topology
Instance Of
Scholarly Article
Doctoral Thesis
Title
A problem of set-theoretic topology
Publication Date
1942
Main Subject
Set-Theoretic Topology
Published In
Duke Mathematical Journal
Author
Edwin Hewitt
Language of Work or Name
English
Volume
:
10
Issue
:
2
Page(s)
:
309-333
Publication Date
:
6/1/1943
Unnamed
:
25
Series Ordinal
:
1
Object Named As
:
Edwin Hewitt